# SDR VTZA96045

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6418 - IAD-BOS - ABORTED TAKEOFF, DUE TO THE PASSENGER DOOR WARNING LIGHT ILLUMINATING, ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17330 IAW MEL 52-2 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 17330 ON 12-18-95, BY ADJUSTING THE AFT PASSENGER DOOR WARNING MICROSWITH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
